Show simple item record

dc.contributor.authorFridman, Buma L.
dc.contributor.authorMa, Daowei
dc.contributor.authorVigué, Jean-Pierre
dc.identifier.citationFridman, Buma L.; Ma, Daowei; Vigué, Jean-Pierre. 2007. Fixed points and determining sets for holomorphic self-maps of a hyperbolic manifold. Michigan Mathematical Journal, v. 55, Issue 1: 229-239.en_US
dc.descriptionOpen Access. Click on the DOI link to access the article at the publisher's website.en_US
dc.description.abstractWe study fixed point sets for holomorphic automorphisms (and endomorphisms) on complex manifolds. The main object of our interest is to determine the number and configuration of fixed points that forces an automorphism (endomorphism) to be the identity. These questions have been examined in a number of papers for a bounded domain in Cn. Here we resolve the case for a general finite dimensional hyperbolic manifold. We also show that the results for non-hyperbolic manifolds are notably different.en_US
dc.publisherUniversity of Michigan. Dept. of Mathematicsen_US
dc.relation.ispartofseriesMichigan Mathematical Journal;v.55 no.1
dc.titleFixed points and determining sets for holomorphic self-maps of a hyperbolic manifolden_US
dc.description.versionPeer reviewed

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record